# SDR UALA2013052103521

- Difficulty date: May 20, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 47,456 hours, 5,699 cycles
- Engine: Pwa PW4090
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED LOOP 1 BODY STATUS MESSAGE.  REPLACED NR 1 LOOP M26144.  ACCOMPLISHED FIRE TEST, NO MESSAGE.
